It is currently Wed Aug 16, 2017 5:49 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 47 posts ]  Go to page Previous  1, 2, 3
Author Message
 Post subject:
PostPosted: Wed Jan 13, 2010 1:43 pm 
Offline
Long Time Member
Long Time Member

Joined: Tue Nov 24, 2009 7:36 pm
Posts: 879
Location: Wisconsin
Good point Set Me Free about having to administer or perform the COWS scale on yourself. Without a doubt that is difficult to do, just never having done it before and having to go over all of the items but then also doing it on yourself and getting so sick it has to lead you to fudge the various items to your benefit. That all makes great sense. I guess that's why induction is recommended to take place in the doctor’s office in the first place and why they don't recommend sending the patient home to try to do it him/herself. Perhaps that is the real issue.

I really hope you are able to handle your pain Boxing Official. And as others have said, you may well actually need to be on some form of pain medication for it. You may not be addicted and even if you are addicts feel real pain just like anyone else does. Pain on top of addiction just makes the whole situation that much more difficult and complex. Hopefully you and your doctor will be able to get to the bottom of all of that. Either way, it does seem crystal clear that Fentanyl is not the pain medication for you.

Keep us updated as you move along. It really does seem as though each day is getting a little bit better for you. Let's hope that continues.


Top
 Profile  
 
 Post subject: Status and dosage
PostPosted: Fri Jan 15, 2010 1:04 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Jan 02, 2010 6:30 am
Posts: 19
Well just want to give everyone a update on how things are going.

I am currently taking 4 mg every 12 hours now and seem to feel normal at that dosage. I am starting to get more sleep now and feeling so much better. My pain is still there but I am able to cope better and use my tenz unit, my hot tub, and physical therapy that my PT doctor gave me for at home exercises.

I am now totally convinced that the fentanyl made my pain worse. Its amazing that the doctors give you a prescription of fentanyl medication that is suppose to hide or help with pain and it does the reverse.

Ive learned so much just in the last month when I decided to seek help from forums and got a new pain doctor.

I now know that every since I was put on 50 mg of fentanyl every 48 hrs starting in July 09, my nightmare started and I just couldnt put my finger on it. It took a new doctor and people here on this forum to help me understand and put everything in context.

I have had a up and down battle for the last 6 months and it was getting worse every month. I am so happy that I found this forum and all the kind people who I want to admit saved my life.

I honestly do want to say that if it was not for my new doctor, you guys here on this forum, I would not be here. You all have saved my life. I have a wonderful wife, 4 loving boys ages 8, 16, 19, and 22 years old who now have a father in so much better health and allive because of you.

I am so glad that with the help of this forum, your advice about getting on suboxone truly and I mean truly saved my LIFE.

I finally now know what normal feels like since its been a long time but thanks so much. The pain is more tolerable now, but my life was more important.

I cry just trying to imagine what everyone here who posted and followed me looks like and owe you so much.

4 mg every 12 hours and feeling great. Biggest thing now is I have the confidence that Im going to be opiate free and back to being me.

I wish there was something I could do for everyone here who showed me there love and passion.

Thank You so much from myself and my family.

I will keep you posted and will try and help others here. Im family now!


Top
 Profile  
 
 Post subject: dropping dose
PostPosted: Wed Jan 20, 2010 2:33 am 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Jan 02, 2010 6:30 am
Posts: 19
well im going to try and take 2 mg every 8 hrs and see if that helps. Im finding this suboxones making it really hard for me to urinate. Or making me have to really concentrate to use the bathroom. Seems like it all started when i started the suboxone. Hopefully dropping my dosage will help. Has any1 had this problem before?

I have to really concentrate to urinate no pain or anything just hard to go. After sitting waiting and concentrating i finally go. Let me know if any1 had this issue before while on suboxone. Thx

I was on 4 mg every 12 hrs so now ill try 2 mg every 8 hrs


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Jan 20, 2010 4:37 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Tue Jan 05, 2010 6:43 pm
Posts: 64
I just tapered from 8mg per day to 4mg per day - I haven't really been constipated but my stomach has been noticeably more sensitive. Ive been eating different though, I eat more fruit and drink a lot of juice (I'm trying the juicing thing) and drinking lots of water. Try changing your diet a little, in the long run that might be more comfortable that changing your med routine.

_________________
☤Opiate free since 01/05/2010
Suboxone free since 03/21/2011


Top
 Profile  
 
 Post subject: Still tapering
PostPosted: Mon Jan 25, 2010 11:24 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sat Jan 02, 2010 6:30 am
Posts: 19
Well im down to 2 mg every 12 hrs now, seems that I have minor wd's but im hoping that my body gets used to it and I eventually can get down to 2 mg every 24 hrs. I sure hope my brain will start making its own endorphins on there own one day. My pain level has been somewhat ok, but im determined to completely get off the suboxone and keep working with physical therapy and work with my pain. I dont want to ever get addicted to an opiate again in my life. That is one part of my life I want erased if possible.

Overall im feeling more and more confident I can stop suboxone one day. My doctor wants me on it for 6 months, but I still want off completely in 3 months. Its been 1 month since starting the suboxone.


Top
 Profile  
 
 Post subject: Re: dropping dose
PostPosted: Tue Jan 26, 2010 2:23 am 
Offline
Power Poster
Power Poster

Joined: Sun Jan 10, 2010 10:04 pm
Posts: 82
boxingofficial wrote:
well im going to try and take 2 mg every 8 hrs and see if that helps. Im finding this suboxones making it really hard for me to urinate. Or making me have to really concentrate to use the bathroom. Seems like it all started when i started the suboxone. Hopefully dropping my dosage will help. Has any1 had this problem before?

I have to really concentrate to urinate no pain or anything just hard to go. After sitting waiting and concentrating i finally go. Let me know if any1 had this issue before while on suboxone. Thx


That's interesting, I had that problem somewhat when I was on other opiates. It went away completely when I got on Suboxone, and I was on high dose, 24mg initially. It was especially bad on tramadol, but it only really bothered me when I took a whole lot more than what is necessary for pain, you know, to get high. My guess is that it will pan out as you keep taking it.

I've just tapered to about 1mg. I notice my stomach a little "stiff" at the low periods. Also, slight sniffles, feeling cold, and sweat really easily. And just a general bad feeling, not strong like a paranoia or anxiety, just sort of a little unhappy, but for no apparent reason. I've been exercising, though. I think that really, really helps.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Jan 27, 2010 4:37 am 
Offline
Average Poster
Average Poster

Joined: Tue Jan 26, 2010 2:12 am
Posts: 9
Ive had the urinating problem most definatley on stronger opiates like oxy and morphine. When I was taking suboxone I never had that problem, maybe dose is to high, if not its kind of a side effect thats not too much of a big deal


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 47 posts ]  Go to page Previous  1, 2, 3

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group